# SDR IPXA10560129

- Difficulty date: May 17, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536111
- Condition: Dented
- Location: Bs 900-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 MCB FLOORBOARD PANEL DENTED BS 900 - 1016 LBL 45 - 62     FABRICATED REPLACEMENT PANEL IAW EO B757-5320-9692-G.
